Uniqueness for sublinear boundary value problems

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)13-23
Number of pages11
JournalJournal of Differential Equations
Volume13
Issue number1
DOIs
StatePublished - 1973

Fingerprint

Boundary value problems

ASJC Scopus subject areas

  • Analysis

Cite this

Uniqueness for sublinear boundary value problems. / Laetsch, Theodore W.

In: Journal of Differential Equations, Vol. 13, No. 1, 1973, p. 13-23.

Research output: Contribution to journalArticle

@article{64ce08a3dff343a88146402828076cee,
title = "Uniqueness for sublinear boundary value problems",
author = "Laetsch, {Theodore W}",
year = "1973",
doi = "10.1016/0022-0396(73)90028-4",
language = "English (US)",
volume = "13",
pages = "13--23",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Uniqueness for sublinear boundary value problems

AU - Laetsch, Theodore W

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=0001904083&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001904083&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(73)90028-4

DO - 10.1016/0022-0396(73)90028-4

M3 - Article

AN - SCOPUS:0001904083

VL - 13

SP - 13

EP - 23

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -